# SDR MALA505201

- Difficulty date: January 30, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 17,814 hours, 19,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BLO IS CORRODED FROM FS 630 TO FS 686.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53076.  REF EAMS WORK ORDER 211546 TASK 1505, FOUND DURING 4Y/2Y CHECK.
